# SDR ASOA20161203238

- Difficulty date: December 3, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 35,137 hours, 32,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R31145139140
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE FOUND ALONG RT FLOOR SILL BETWEEN FS409.00+128-559.00. REMOVED CORROSION IAW SRM 51-21-06. PERFORMED UT THICKNESS INSPECTION OF SILL IAW BSC NDTM .43 MIN REMAINING THK OF PANEL/ANGLE PAD-UP IS.020"/.043". ORIGINAL IS .055"/.080". REMOVED IS .035:/.018"?.037" SOME REPAIRS OF FLOOR SILL PANEL ARE OUT OF ALLOWABLE LIMITS IAW REO 601R-53-41-666. PERFORMED EDDY CURRENT INSPECTION OF SILL IAW NDTM PT 1 51-20-06. CRACK INDICATION NOTED IN FLOOR SILL PANEL FS484. CORROSION REMOVED BEYOND LIMITS OF GRE 601R-53-41-666 ON RT FLOOR SILL FS424,449,461,484 AND 529. FS484 ALSO CRACKED. COMPLIED WITH REO 601R-53-41-2129 P4 DATED 11/30/2016.
